# SDR UALA2012100505656

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 52,681 hours, 6,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288239
- Part serial: 75
- Condition: Failed
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL EVIDENT AROUND ZONE 480-600 LWR FWD CARGO AREA.  ALL MEC AREA ELECTRICAL AND RACKING INSPECTED NIL DEFECTS FOUND SMELL TRACED TO FWD CARGO FUME BARRIER ON INSPECTION OF AREA POTABLE WATER COMPRESSOR FOUND FAILED & OVERHEATING COMPRESSOR DECATIVATED MEL 3810L APPLIED.  REPLACED POTABLE WATER AIR COMPRESSOR, OPS CHECKED OKAY, NO LEAKS NOTED.
